# SDR AALA202205025926

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737
- Aircraft serial: 31280
- Aircraft time: 12,142 hours, 5,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT AT SEAT 25D IS HANGING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
